HU problems

A couple of months ago a hematologist put me on HU. Since then I've had a cough, sore throat, and red blotches on my neck and chest, and my fatigue has increased. I had fatigue already from 6 years of PRV, but now have even less energy. The specialist said that these problems wouldn't be caused by the HU, but I think it definitely is. Has anyone else had similar reactions from HU? A phlebotomy has not changed anything.

1 Reply

oldestnewest
  • Hi there, yes I too sufferred very severe aches and pains when on HU I also unfortuntly contracted the flu virus at the same time, I was particularly poorly. It is a common and well known side effect of the drug, I think the problem is our MPN's are such very rare diseases, a lot of Heam's still do not have a great understanding of them. There is a brand new booklet that is very formative, might be worth taking to show your Heam at your next app.

    leukaemiacare.org.uk/assets...

    Best Wishes, and good luck.xx

You may also like...